JournalspmVol. 68, No. 2pp. 185–189

The Fibonacci version of the Brocard–Ramanujan Diophantine equation

  • Diego Marques

    Universidade de Brasília, Brazil
The Fibonacci version of the Brocard–Ramanujan Diophantine equation cover
Download PDF

A subscription is required to access this article.

Abstract

In this note we prove that the Fibonacci version of the Brocard–Ramanujan Diophantine equation n!+1=m2n!+1=m^2, that is, FnF1+1=Fm2F_n\dots F_1+1=F_m^2 has no solution in positive integers nn, mm.

Cite this article

Diego Marques, The Fibonacci version of the Brocard–Ramanujan Diophantine equation. Port. Math. 68 (2011), no. 2, pp. 185–189

DOI 10.4171/PM/1887